Bulletin of Symbolic Logic 25 (1):34-100 (2019)

Abstract
We present an introductory survey to first order logic for metric structures and its applications to C*-algebras.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/bsl.2018.3
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 54,536
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The Problem of Predicativity.Joseph R. Shoenfield - 1961 - In Bar-Hillel, Yehoshua & [From Old Catalog] (eds.), Essays on the Foundations of Mathematics. Jerusalem, Magnes Press, Hebrew University;. pp. 132--139.
Omitting Types in Logic of Metric Structures.Ilijas Farah & Menachem Magidor - 2018 - Journal of Mathematical Logic 18 (2):1850006.
Model Theoretic Forcing in Analysis.Itaï Ben Yaacov & José Iovino - 2009 - Annals of Pure and Applied Logic 158 (3):163-174.
Reduced Coproducts of Compact Hausdorff Spaces.Paul Bankston - 1987 - Journal of Symbolic Logic 52 (2):404-424.

View all 10 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Advances in the Theory of μŁΠ Algebras.Enrico Marchioni & Luca Spada - 2011 - Logic Journal of the IGPL 19 (3):476-489.
Recursive Unary Algebras and Trees.Bakhadyr Khoussainov - 1994 - Annals of Pure and Applied Logic 67 (1-3):213-268.
Model Completions and R-Heyting Categories.Silvio Ghilardi & Marek Zawadowski - 1997 - Annals of Pure and Applied Logic 88 (1):27-46.
Qb And Normal Algebras.Bronislaw Tembrowski - 1985 - Bulletin of the Section of Logic 14 (1):41-45.
Monadic GMV-Algebras.Jiří Rachůnek & Dana Šalounová - 2008 - Archive for Mathematical Logic 47 (3):277-297.
The Logic of Peirce Algebras.Maarten Rijke - 1995 - Journal of Logic, Language and Information 4 (3):227-250.
The Logic of Peirce Algebras.Maarten De Rijke - 1995 - Journal of Logic, Language and Information 4 (3):227-250.

Analytics

Added to PP index
2019-04-03

Total views
17 ( #577,617 of 2,385,582 )

Recent downloads (6 months)
3 ( #267,971 of 2,385,582 )

How can I increase my downloads?

Downloads

My notes